... many side effects. As time went on I started to gain a huge amount of weight. Till this day I have gained 17 kgs. My panick attacks have increased as well as my anxiety. I have tried to self harm myself 3 times in the last year. Initially it did help me, however now I have come to realise due to research how horrible this drug is. I have been on so many other antidepressants and this being new at the time would be my saviour. I am on my second day of with drawling. My GP has advised me to do it very slowly. From 90 mg I am now on 60 mg. I feel ver lethargic and quite nauseous. I am thinking of going back on lexapro as I had very few side effects but can not quite remember why I came off it. Since being on cymbalta I have been a insomniac and not much has helped. I am currently taking 120 mg of phanergan to sleep but still I don't fall asleep till 5.00 am in the morning. Please help. Any suggestions to help me get through this process would be appreiciated
That's not slow enough, it has to be very slowly. People count out the little beads, when they get to the smallest available dose. Your dr needs to give you a smaller dose capsule to work with.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Sep 2010 • 1 answer
Updated 31 Aug 2012 • 2 answers
Updated 27 Aug 2012 • 6 answers
Updated 5 Nov 2018 • 24 answers
Updated 15 Jul 2014 • 2 answers